| Model Number |
26924 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/09/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the stent was dislodged.A 6 x 40 x 130mm innova stent was selected for use.During preparation, the stent was removed from the packaging and pre-dilated.The stent then deployed and came off of the delivery system before it was able to be used inside the patient.Another stent was used to complete the procedure.There were no patient complications reported.
Event or Problem Description
It was reported that the stent was dislodged.A 6 x 40 x 130mm innova stent was selected for use.During preparation, the stent was removed from the packaging and pre-dilated.The stent then deployed and came off of the delivery system before it was able to be used inside the patient.Another stent was used to complete the procedure.There were no patient complications reported.Device evaluated by mfr: returned product consisted of an innova self-expanding stent system with the thumbwheel protector.Visual examination revealed a kink at the nosecone.Kinks at the nosecone are usually caused by handling and/or packaging the product to be returned.The yellow thumbwheel protector is still attached but is on backwards.Microscopic examination did not reveal any damages.The stent did not return with the device.There is blood present in the inner liner.Inspection of the remainder of the device presented no other damage or irregularities.